Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Norman, OK

March 28, 20179 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 28, 2017, 8:19 PM CDT for 9 counties in Oklahoma. It was in force for 41 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2017, 8:19 PM CDT (01:19 UTC)
Expired
Mar 28, 2017, 9:00 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Grady County, OK, Kingfisher County, OK, Kiowa County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 8:35 PM CDTTSTM WND GST 642 Ne Fort Cobb Reservoi, OK.
Mar 28, 8:52 PM CDTTSTM WND DMGCarnegie, OKREPORTS OF MANY POWER LINES DOWNED IN TOWN. RELAYED BY EM.
Mar 28, 8:54 PM CDTTSTM WND GST 631 N Hinton, OK.
Mar 28, 8:55 PM CDTTSTM WND GST 6415 W Oklahoma City, OK.
Mar 28, 8:55 PM CDTTSTM WND GST 645 Sw El Reno, OK.
Mar 28, 8:55 PM CDTTSTM WND GST 647 W Hinton, OK
Mar 28, 9:01 PM CDTTSTM WND DMGBinger, OKPOWER LINES & POLES DOWNED IN TOWN.
Mar 28, 9:05 PM CDTTSTM WND GST 955 Wnw El Reno, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 3:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS54 KOUN 290119
SVROUN
OKC011-015-017-031-039-051-073-075-149-290200-
/O.NEW.KOUN.SV.W.0066.170329T0119Z-170329T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
819 PM CDT TUE MAR 28 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Eastern Washita County in western Oklahoma...
  Northeastern Comanche County in southwestern Oklahoma...
  Southwestern Kingfisher County in central Oklahoma...
  Northwestern Grady County in central Oklahoma...
  Caddo County in southwestern Oklahoma...
  Northeastern Kiowa County in southwestern Oklahoma...
  Southeastern Custer County in western Oklahoma...
  Southern Blaine County in northwestern Oklahoma...
  Canadian County in central Oklahoma...

* Until 900 PM CDT

* At 818 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles east of Bessie to 3 miles south of Albert to
  4 miles east of Medicine Park, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  El Reno, Chickasha, Weatherford, Anadarko, Watonga, Cordell,
  Hinton, Elgin, Carnegie, Union City, Minco, Apache, Geary, Okarche,
  Fletcher, Cyril, Hydro, Mountain View, Binger and Fort Cobb.

This includes the following highways...
 Interstate 40 between mile markers 72 and 131.
 Interstate 44 between mile markers 46 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9848 3573 9783 3496 9784 3465 9854
      3502 9871 3529 9909
TIME...MOT...LOC 0118Z 220DEG 47KT 3536 9889 3519 9841 3473 9843 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
955 
WWUS54 KOUN 290136
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
836 PM CDT TUE MAR 28 2017

OKC075-290144-
/O.CAN.KOUN.SV.W.0066.000000T0000Z-170329T0200Z/
Kiowa OK-
836 PM CDT TUE MAR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3595 9848 3573 9783 3500 9784 3475 9842
      3505 9862 3512 9863 3511 9867 3540 9899
TIME...MOT...LOC 0134Z 225DEG 39KT 3549 9878 3526 9828 3485 9823 

$$

OKC011-015-017-031-039-051-073-149-290200-
/O.CON.KOUN.SV.W.0066.000000T0000Z-170329T0200Z/
Washita OK-Comanche OK-Kingfisher OK-Grady OK-Caddo OK-Custer OK-
Blaine OK-Canadian OK-
836 PM CDT TUE MAR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN WASHITA...NORTH CENTRAL COMANCHE...SOUTHWESTERN
KINGFISHER...NORTHWESTERN GRADY...CADDO...SOUTHEASTERN CUSTER...
SOUTHERN BLAINE AND CANADIAN COUNTIES...

At 834 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Weatherford to 4 miles north of
Gracemont to near Fletcher, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
El Reno, Chickasha, Weatherford, Anadarko, Watonga, Hinton, Carnegie,
Union City, Minco, Apache, Geary, Okarche, Fletcher, Cyril, Hydro,
Binger, Fort Cobb, Verden, Calumet and Corn.

This includes the following highways...
 Interstate 40 between mile markers 72 and 131.
 Interstate 44 between mile markers 68 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9848 3573 9783 3500 9784 3475 9842
      3505 9862 3512 9863 3511 9867 3540 9899
TIME...MOT...LOC 0134Z 225DEG 39KT 3549 9878 3526 9828 3485 9823 

HAIL...0.88IN
WIND...60MPH
 
$$

MAHALE
757 
WWUS54 KOUN 290141
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
841 PM CDT TUE MAR 28 2017

OKC011-015-017-031-039-051-073-149-290200-
/O.CON.KOUN.SV.W.0066.000000T0000Z-170329T0200Z/
Washita OK-Comanche OK-Kingfisher OK-Grady OK-Caddo OK-Custer OK-
Blaine OK-Canadian OK-
841 PM CDT TUE MAR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN WASHITA...NORTH CENTRAL COMANCHE...SOUTHWESTERN
KINGFISHER...NORTHWESTERN GRADY...CADDO...SOUTHEASTERN CUSTER...
SOUTHERN BLAINE AND CANADIAN COUNTIES...

At 841 PM CDT, severe thunderstorms were located along a line
extending from near Weatherford to 5 miles west of Cogar to near
Cyril, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Trained weather spotters a wind gust of 66 mph near Fort 
         Cobb. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
El Reno, Chickasha, Weatherford, Anadarko, Watonga, Hinton, Carnegie,
Union City, Minco, Apache, Geary, Okarche, Fletcher, Cyril, Hydro,
Binger, Fort Cobb, Verden, Calumet and Corn.

This includes the following highways...
 Interstate 40 between mile markers 71 and 131.
 Interstate 44 between mile markers 68 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9848 3573 9783 3500 9784 3475 9842
      3505 9862 3512 9863 3511 9867 3548 9892
TIME...MOT...LOC 0141Z 220DEG 47KT 3555 9872 3531 9822 3490 9817 

HAIL...0.88IN
WIND...70MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 7:00 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 28, 7:00 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
700 PM CDT Tue Mar 28 2017

.DISCUSSION...
The severe thunderstorm potential with possible tornadoes is
ramping up especially south of a developing surface boundary from
near Sayre to a Stillwater line. Heavy rainfall and flash flooding
potential is increasing as well across much of Oklahoma and
north Texas.

The main line storms of interest from south of Hollis, Oklahoma
to near Knox City, Texas will continue to move northeast in the
next several hours. As low level shear increases (0-1 km shear
30-40 kt), the line will contain mesovortices that may produce
tornadoes, mainly quick and brief spinnups. Pockets of damaging
winds up to 80 mph may occur with this line as well. Heavy
rainfall rates of 1-3 inches per hour are likely with this line as
it moves northeast, which may cause flash flooding. The Wichita
Falls and Lawton areas will be affected in the 8-10 pm time frame.
This line will likely continue northeast, but may weaken
slightly, by time it reaches the I-35 corridor from Oklahoma City
south to Ardmore in the 10 pm to midnight time frame, though still
believe there will be some damaging wind, tornado, heavy
rainfall, and flash flooding risk.

Will also closely monitor for the development of isolated
supercells east and ahead of this line in parts of western north
Texas and central and southern Oklahoma in the next few hours. If
they form, which is possible due to strong forcing and cooling mid
level temperatures to weaken a cap, very large hail and tornadoes
would be possible. Not sure this will occur.

The showers and thunderstorms forming from north of Lawton north
to Ponca City appear to be elevated and rather unorganized. This
activity has a much lower chance to be severe in the next few
hours as instability is weaker across northern Oklahoma compared
to locations farther south.

MBS

&&

.AVIATION...
Forecast confidence in the TAFs remains low.

TSRA will affect most, if not, all sites in the next several
hours, bringing variable gusty winds, brief IFR or lower conditions,
and perhaps some hail. Confidence in hail occurrence remains too
low to mention at any given site. Think most TSRA will end by 10
UTC, though some -SHRA may linger in some locations.

Widespread IFR or lower conditions with BR may occur 06-18 UTC.
Only mentioned these conditions mainly north of KLTS-KOKC where
confidence of occurrence is higher compared to locations south.
IFR conditions will likely linger after 18 UTC near KWWR and KGAG
while other locations should improve to MVFR or VFR.

MBS

&&

.PREV DISCUSSION... /issued 201 PM CDT Tue Mar 28 2017/

DISCUSSION...
Will keep this relatively short as things will start getting busy
this afternoon. Expect marginal severe weather with the storms
over northwestern Oklahoma this afternoon, but the main show is
beginning to develop in west Texas and will move toward our
southwestern zones. Much higher surface dewpoints are moving
west-northwest through the Dallas-Fort Worth metroplex and toward
our southwestern zones allow surface moisture to increase ahead of
the arrival of the storms. Severe storms will be likely with
storms tonight. Although with time this evening, the convection
is expected to evolve toward a linear or QLCS configuration,
airmass would definitely support some supercells this afternoon
and early evening. Strong forcing associated with the approaching
upper wave will create widespread storms tonight, so continue with
categorical POPs and the chance of locally heavy rainfall.
Precipitation chances continue tomorrow as the upper low slowly
moves over the area. Expect cooler air and a break in storm
chances Thursday/Friday before the next in a series of upper lows
approaches.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17
Hazardous weather outlook, Mar 28, 8:13 PM CDT, 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
813 PM CDT Tue Mar 28 2017

OKZ004>048-050>052-TXZ083>090-300115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
813 PM CDT Tue Mar 28 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This evening and overnight...

.Thunderstorms...
There is an Enhanced Risk of severe storms over western north
Texas and portions of central and southern Oklahoma.

Location...
The Enhanced Risk covers locations near and southeast of Crowell
and Vernon Texas, to Hobart, Hinton, and Guthrie. A Slight Risk
covers locations north of the Enhanced Risk and south of Elk City,
Enid and Ponca City.

Timing...
Severe storms are most likely through 2 AM.

Impacts...
Hail up to the size of golfballs and damaging wind gusts around
70 mph will be the main hazards. Brief tornadoes will also be
possible in the Enhanced Risk area. Hail up to the size of
baseballs will be possible across western north Texas into far
southern Oklahoma as well.

Discussion...
Supercell thunderstorms continue to consolidate into lines of
storms this evening. Bowing structures will pose primarily a
damaging wind threat through 2 AM as they move east and northeast
primarily across the Enhanced Risk area.

.Heavy rain...
Heavy rainfall will be likely across much of the area. The most
likely area for the heaviest rainfall will be across western north
Texas and areas near and south of I-44 in Oklahoma. Localized
flash flooding will be possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations from
this evening into the overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms Wednesday, mainly
east of I-35 during the afternoon hours. Thunderstorm chances
will then continue each day through Monday. Severe thunderstorm
chances will return Saturday.

.Heavy rainfall...
Heavy rainfall will be possible Wednesday across southeast
Oklahoma. Flooding will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 28, 6:59 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT TUE MAR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             ELMER                   34.48N 99.35W
03/28/2017  U1.75 INCH       JACKSON            OK   COUNTY OFFICIAL

            .

&&

NWS NORMAN OK
IRIS SYSTEM
Special weather statement, Mar 28, 7:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
734 PM CDT TUE MAR 28 2017

OKZ017-023-024-290100-
Canadian OK-Caddo OK-Blaine OK-
734 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Canadian...northeastern
Caddo and south central Blaine Counties Until 800 PM CDT...

AT 733 PM CDT, a strong thunderstorm was located near Binger, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3555 9838 3566 9832 3567 9831 3570 9817
      3561 9802 3514 9839 3536 9849
TIME...MOT...LOC 0033Z 205DEG 37KT 3531 9839

MAHALE
Local storm report, Mar 28, 7:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT TUE MAR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     3 NW SEYMOUR            33.63N 99.30W
03/28/2017  M74 MPH          BAYLOR             TX   MESONET

0753 PM     HAIL             SEYMOUR                 33.60N 99.26W
03/28/2017  E1.00 INCH       BAYLOR             TX   PUBLIC

&&

JPIKE
Local storm report, Mar 28, 7:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT TUE MAR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             S SEYMOUR               33.60N 99.26W
03/28/2017  M2.69 INCH       BAYLOR             TX   BROADCAST MEDIA

&&

JPIKE
Special weather statement, Mar 28, 8:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
813 PM CDT TUE MAR 28 2017

OKZ016-017-022>024-035-038-290145-
Kiowa OK-Washita OK-Canadian OK-Caddo OK-Custer OK-Comanche OK-
Blaine OK-
813 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...Washita...
southwestern Canadian...Caddo...eastern Custer...northwestern
Comanche and southwestern Blaine Counties Until 845 PM CDT...

AT 811 PM CDT, strong thunderstorms were along a line extending from
3 miles east of Cordell to 4 miles west of Fort Cobb to near Fort
Sill, moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3576 9877 3554 9820 3500 9809 3494 9809
      3460 9856 3491 9879 3514 9917
TIME...MOT...LOC 0111Z 210DEG 51KT 3530 9893 3512 9851 3471 9847

MAHALE
Local storm report, Mar 28, 8:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT TUE MAR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 SSW SEYMOUR           33.57N 99.27W
03/28/2017  E2.50 INCH       BAYLOR             TX   TRAINED SPOTTER

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 PM CDTAreal Flood AdvisoryOUNJackson, Tillman3 hr
Mar 28, 7:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more39 min
Mar 28, 7:34 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 28, 7:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian51 min
Mar 28, 7:44 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita4 hr
Mar 28, 8:13 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Washita32 min
Mar 28, 8:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa2 hr
Mar 28, 8:43 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman47 min
Mar 28, 8:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more47 min
Mar 28, 9:13 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton3 hr
Mar 28, 9:22 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher113 min
Mar 28, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman49 min
Mar 28, 9:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble44 min
Mar 28, 9:38 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens52 min
Mar 28, 9:41 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Noble, Oklahoma, Payne49 min
Mar 28, 9:45 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma2 hr
Mar 28, 9:54 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
Mar 28, 10:07 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman113 min
Mar 28, 10:07 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Mar 28, 10:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton46 min
Mar 28, 10:15 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Comanche, Grady, McClain2 hr
Mar 28, 10:29 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 28, 10:29 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Mar 28, 10:54 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma, Payne51 min
Mar 28, 11:00 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Mar 28, 11:12 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
Mar 28, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens47 min
Mar 28, 11:44 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
Mar 28, 11:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain31 min
Mar 29, 12:00 AM CDTFlash Flood WarningOUNLincoln, Payne3 hr
Mar 29, 12:00 AM CDTSpecial Weather StatementOUNTillman30 min
Mar 29, 12:18 AM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Stephens117 min
Mar 29, 12:35 AM CDTSpecial Weather StatementOUNLincoln25 min
Mar 29, 12:38 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman112 min
Mar 29, 1:00 AM CDTSpecial Weather StatementOUNJefferson, Stephens30 min
Mar 29, 1:27 AM CDTSpecial Weather StatementOUNStephens33 min
Mar 29, 1:56 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love34 min
Mar 29, 2:07 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more6 hr
Mar 29, 2:13 AM CDTSpecial Weather StatementOUNMcClain32 min
Mar 29, 2:36 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain24 min
Mar 29, 2:57 AM CDTSpecial Weather StatementOUNCleveland33 min
Mar 29, 3:08 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall52 min
Mar 29, 3:27 AM CDTAreal Flood WarningOUNLincoln, Payne3 hr
Mar 29, 3:46 AM CDTSpecial Weather StatementOUNBryan, Johnston44 min
Mar 29, 3:56 AM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 29, 4:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc51 min
Mar 29, 9:29 AM CDTRiver Flood WarningOUNCotton3 days
Mar 29, 9:55 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Mar 29, 10:03 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Stephens6 hr
Mar 29, 2:41 PM CDTRiver Flood WarningOUNKingfisher, Logan24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.